# SDR 99ZZZX260

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Wheel
- Part number: 55657561
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,477 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LIFT OFF, CREW WAS UNABLE TO TRIM AIRCRAFT (PITCH).  CREW ELECTED TO RETURN TO MAINTENANCE FACILITY.  INSPECTION FOUND TRIM WHEEL LOOSE ON SHAFT.  FOLLOWER JUMPED A TRACK IN THE TRIM WHEEL.  THIS CAUSED TRIM WHEEL TO BE THE LIMITING STOP MECHANISM.  RECOMMENDED (NOTE) IN MM "REPLACE SELF-LOCKING SCREWS ANYTIME THEY ARE REMOVED, OR APPLY LOCKTITE THREAD LOCKER' DURING RE-INSTALLATION.
